# SDR QXEA0202265

- Difficulty date: December 23, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 2,410 hours, 2,870 cycles
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Out Of Trim
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA ON FLIGHT 2374- RETURNED TO FIELD DUE TO: WHEN POWER LEVERS ADVANCED INTO TAKEOFF DETENT, TORQUE INDICATOR NEEDLES POINTED ONE NEEDLE WIDTH ABOVE TARGET TORQUE BUG.  HAD NOT EXCEEDED DETENT AND NO RED NEEDLES.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED AND FOUND POWER LEVER OUT OF TRIM.  TRIMMED POWER LEVERS.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
